# SDR ASAA2012121493465

- Difficulty date: December 14, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 7,285 hours, 2,177 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Standby Buss
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT, STANDBY POWER OFF LIGHT ILLUMINATED.  FOUND STANDBY BUSS 115 VC AC IND CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER.  PERFORMED GROUND OPERATION VERIFICATION OF STANDBY POWER SYS.  OPS NORMAL.  NO HISTORY 30 DAYS.  STANDBY POWER OFF LIGHT REMAINS EXTINGUISHED.
